# SDR 9616999972

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION SYSTEM FAILED AFTER TAKEOFF, OUTFLOW VALVE REMAINED OPEN.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY ON GROUND.  REPLACED GROUND SENSE RELAY R2-4 AS A PRECAUTION.
